Monday, April 25, 2016

Rain and Naps

It began to rain in early afternoon.   After a late lunch at my parents with my other baby brother,“she who sees robins first,”  my Aunt Judy and her daughters and their husbands I had a long nap.  When I awakened just before dark it was still raining.

Sleepy, If I were one of the seven dwarfs lately I would be sleepy.  My Doctor switched my blood pressure medication.  Even with four Potassium tablets a day my Potassium was depleted daily.  I was sleepy and my large muscles hurt.  So with the new medication I am just sleepy, If I close my eyes I am asleep.  I am not convinced that I can do this medication long term.  I will see what my Doc says this week.  I have been allergic to a number of BP medications.  Wagon Wheel decorations

The glass flowers that I left outside for the winter fared well.  Nothing broken. 

When the rain stops I will probably have to mow, the grass is green and growing. Right now it is a cold rain that I hope stays liquid and doesn’t turn into the white stuff.

Blog Signature

20 comments:

  1. Sorry to hear about the problems with your bp meds. I always enjoy your glass flower creations. Hope your temps warm up soon.

    ReplyDelete
  2. Sorry to hear you are having problems with your BP meds. I went through that and finally just quit them altogether. Yes, I still have a higher BP than the doctor wants but I sure feel better. We had a nice day yesterday; today it is supposed to rain. Your glass flowers look good - glad they made it thru the winter.

    ReplyDelete
  3. I was wondering how your glass flowers faired through the cold of winter. Glad you don't have to pick up broken pieces. Hope you and your doc can get your meds figured out. Hope your precipitation stays liquid, too. White stuff this late in April would just be a big bummer!

    ReplyDelete
  4. For some reason I don't seem to need my BP medication any more. For about six months I noticed my BP dropping when I'd take it, and I have gradually weaned myself off it. It's only been a week or so, and I'm watching it carefully, but it does feel good not to take it any more. I hope they get ours straightened out.

    ReplyDelete
  5. I've had the same trouble with blood pressure meds. Eventually, the right combination was figured out, partly by the doctor and partly by me.

    ReplyDelete
  6. Sounds like a nap is a good end to a wonderful gathering.

    ReplyDelete
  7. There are lots of nasty side effects to some of our medication. Unfortunately some of the stuff is mandatory or we don't do very well for the long haul.

    ReplyDelete
  8. Gosh, Connie! I'm sorry you are having side effects...I hope they can get it straightened out.

    Linda

    ReplyDelete
  9. Funny--I had been thinking about weaning myself off of mine to see how I feel. My blood pressure wasn't all that high and I had been wondering lately about the side effects of beta blockers. I hope things get straightened out for you. Being that tired is no fun, I know! Enjoy the chilly, rainy day. ;)

    ReplyDelete
  10. Naps are one of the perks of being retired, in my opinion. When I'm trying unsuccessfully to sleep at night it's so nice to think, oh well, I'll just take a nap if I need one. Sorry about the side effects of your meds and I hope you will get them straightened out soon.

    ReplyDelete
  11. Our little dog, old dog, is causing us to be on the alert and to be very attentive in his last days. He just gets us up at 5 or 5:45 no matter what and going back to bed is out of the question. I find myself falling asleep before supper and then during any tv show that is on after 8:00.

    ReplyDelete
  12. I hope you get your potassium under control soon . Rain and thunderstorms for us tonight over night and into tomorrow but the temps have been sunny and summer like today . Thanks for sharing , Have a good day .

    ReplyDelete
  13. I need to mow too......but as of yesterday...my grass is covered with a great deal of white stuff.

    ReplyDelete
  14. I hope between you and your doctor you can get onto a med that won't make you so sleepy. I'm sure you have a million things you want to do now that the weather is at last improving. A bit.

    ReplyDelete
  15. Something about starting a new med gives me the creeps. Actually it was vertigo I got. Several falls last week & I quit.....

    ReplyDelete
  16. I'm struggling with new BP medication, too, so I'm experiencing much of the same.

    Glad you're finally getting rain instead of the white stuff.

    ReplyDelete
  17. I am so sorry to hear about your troubles. I don't like it when I get so sleepy. Hopefully things will come back into balance soon.

    ReplyDelete
  18. I have so far avoided needing blood pressure medication. I hope you get yours leveled out. You don't want to sleep through spring! That's for winter.

    ReplyDelete
  19. Oh, no! Complications with meds can be so trying! I hope the right solution presents itself soon!

    ReplyDelete
  20. Sorry about the bp meds. I need to mow very soon, but the grass hasn't dried out long enough for me to do it. Sigh.

    ReplyDelete

Thanks for stopping by! I appreciate your comments! If you have a question I will try to answer it here. Connie